# SDR 2017FA0000165

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: General aviation
- Aircraft: N520MT
- Make and model: Bell 407
- Aircraft serial: 53805
- Aircraft time: 5,311 hours, 15,768 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmission
- Part number: 407040006115FM
- Part serial: A663
- Condition: Making Metal
- Part time: 5,311 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP INDICATION IN FLIGHT EN-ROUTE TO HOSPITAL.  A PRECAUTIONARY LANDING WAS MADE IN A FIELD.  THE TRANSMISSION CHIP DETECTORS AND FREEWHEELING UNIT CHIP DETECTOR WERE REMOVED AND INSPECTED.  ONE SMALL SLIVER WAS FOUND.  CHIP DETECTOR WAS CLEANED AND A SUBSEQUENT 20 MINUTE GROUND RUN COMPLETED WITH NO FURTHER INDICATIONS.  AIRCRAFT WAS RETURNED TO SERVICE
